# SDR SWIA201642610

- Difficulty date: September 2, 2016
- Submitted: September 29, 2016
- Operation: Air carrier
- Aircraft: N947SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7786
- Aircraft time: 34,165 hours, 28,067 cycles
- Engine: Ge CF34*
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Nozzle
- Condition: Chafed
- Location: Lt Exhaust
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EXHAUST NOZZLE HAS SEVERE CHAFING ON FWD EDGE OF NOZZLE JUST AFT OF SEAL.  INSTALLED NEW UPPER AND LOWER STIFFENER ON TO THE LEFT HAND EXHAUST NOZZLE FAIRING IAW CMM.
